# SDR DALA2019072504399

- Difficulty date: July 25, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 10,267 hours, 3,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Unsecure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3864 GIRT BAR BRACKETS DAMAGED / LOCATIONS:FD3. CORRECTIVE ACTION: RESECURED GIRT BAR - CKS OK. (1188472).
